| Model Number |
142122-14 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Restenosis (4576)
| Date of Event |
07/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent (a 6.0 x 125mm stent) to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third segment in the left leg.An antegrade approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.It was treated laser atherectomy and angioplasty on the left sfa on (b)(6) 2022.The event of restenosis was reported as not related to the device and not related to the procedure but was due to a worsening of the patient's pre-existing condition.It was reported as target lesion related.The patient outcome was reported as resolved/recovered and the device remains implanted.The event was reviewed by veryan on (b)(6) 2023 and considered possibly related to the device.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6), the patient was implanted with one biomimics 3d (bm3d) stent (a 6.0 x 125mm stent) to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third segment in the left leg.An antegrade approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6), a restenosis of treated segment (target lesion) was identified.The patient had worsening claudication.The intervention included laser atherectomy and pta/standard balloon angioplasty on the left sfa proximal third to middle third on (b)(6).It was reported as a target lesion/vessel revascularisation (tlr/tvr).The event of restenosis was reported as not related to the device and not related to the procedure but was due to a worsening of the patient's pre-existing condition.It was reported as target lesion related.The patient outcome was reported as resolved/recovered and the device remains implanted.The event was reviewed by veryan on 09-jan-23 and considered possibly related to the device.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and claudication/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.